# SDR ASOA20120227021

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 32,178 hours, 24,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19421
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED BOTH AFT OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MX REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECKS WERE GOOD.
